Alert archive / New York / Special Marine Warnings in 2018

Special Marine Warning 2, NWS Buffalo, NY

May 4, 2018

NWS Buffalo, NY issued this special marine warning at May 4, 2018, 4:46 PM EDT. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2018, 4:46 PM EDT (20:46 UTC)
Expired
May 4, 2018, 5:45 PM EDT
In force
59 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.0 in
Wind
49.0 mph

The radar

The Ft Drum radar (KTYX), 76 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 5:17 PM EDTTSTM WND DMG1 N Sterling, NYPOWERLINE DOWN NEAR STERLING NATURE CENTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2018-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2018-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

586 
WHUS51 KBUF 042046
SMWBUF
LOZ043>045-063>065-042145-
/O.NEW.KBUF.MA.W.0002.180504T2046Z-180504T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
446 PM EDT FRI MAY 4 2018

The National Weather Service in Buffalo has issued a

* Special Marine Warning for...
  Lake Ontario from offshore of Wayne County to near the 
  Jefferson and Oswego County lines...

* Until 545 PM EDT.

* At 444 PM EDT, strong thunderstorms were located along a line
  extending from near Ontario On The Lake to Sodus Bay, moving east
  at 70 knots.

  HAZARD...Wind gusts to nearly 50 knots. 

  SOURCE...Radar indicated. 

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves. 

* Locations impacted include...
  Oswego, Mexico Bay, Selkirk Beach, Fair Haven, Sodus Bay, Ontario
  On The Lake, North Pond and Sandy Island Beach.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central and western New York.

LAT...LON 4351 7620 4348 7629 4349 7640 4339 7659
      4334 7664 4326 7687 4323 7701 4325 7711
      4324 7737 4337 7740 4388 7614 4384 7614
      4381 7618 4371 7616 4365 7611
TIME...MOT...LOC 2044Z 250DEG 72KT 4333 7731 4329 7699 

HAIL...0.00IN
WIND...49KTS

$$

Church
2 follow-up statements
111 
FZUS71 KBUF 042110
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
510 PM EDT FRI MAY 4 2018

LOZ043-063-042118-
/O.CAN.KBUF.MA.W.0002.000000T0000Z-180504T2145Z/
510 PM EDT FRI MAY 4 2018

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...  
Lake Ontario offshore of Wayne County...

The thunderstorms have moved out of the warned area and no longer 
pose a significant threat to boaters.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central and western New York.

LAT...LON 4361 7615 4359 7615 4351 7620 4348 7629
      4349 7640 4339 7659 4334 7664 4333 7675
      4356 7688 4388 7614 4384 7614 4382 7618
      4381 7618 4371 7616 4365 7611
TIME...MOT...LOC 2108Z 250DEG 72KT 4349 7669 4345 7637 

$$

LOZ044-045-064-065-042145-
/O.CON.KBUF.MA.W.0002.000000T0000Z-180504T2145Z/
510 PM EDT FRI MAY 4 2018

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 545 PM EDT...

For the following areas...  
Lake Ontario from near Fair Haven to the 
Jefferson and Oswego County lines...

At 508 PM EDT, strong thunderstorms were located along a line
extending from 8 nm west of Oswego to near Mexico Bay, moving east at
70 knots.

HAZARD...Wind gusts to nearly 50 knots. 

SOURCE...Radar indicated. 

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves. 

Locations impacted include...
Mexico Bay, Selkirk Beach, Oswego, North Pond, Sandy Island Beach,
Fair Haven and Southwick Beach.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central and western New York.

LAT...LON 4361 7615 4359 7615 4351 7620 4348 7629
      4349 7640 4339 7659 4334 7664 4333 7675
      4356 7688 4388 7614 4384 7614 4382 7618
      4381 7618 4371 7616 4365 7611
TIME...MOT...LOC 2108Z 250DEG 72KT 4349 7669 4345 7637 

HAIL...0.00IN
WIND...49KTS

$$

Church
427 
FZUS71 KBUF 042145
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
545 PM EDT FRI MAY 4 2018

LOZ044-045-064-065-042155-
/O.EXP.KBUF.MA.W.0002.000000T0000Z-180504T2145Z/
545 PM EDT FRI MAY 4 2018

...THE SPECIAL MARINE WARNING EXPIRED AT 545 PM EDT...

The affected areas were...   
Lake Ontario from near Fair Haven to 
near the Jefferson and Oswego County lines...

The thunderstorms have moved out of the area and no longer pose a
significant threat to boaters.

A severe thunderstorm watch remains in effect until 900 PM EDT for
central and western New York.

LAT...LON 4361 7615 4359 7615 4351 7620 4348 7629
      4349 7640 4339 7659 4334 7664 4333 7675
      4356 7688 4388 7614 4384 7614 4382 7618
      4381 7618 4371 7616 4365 7611
TIME...MOT...LOC 2145Z 250DEG 72KT 4374 7575 4369 7543 

$$

Church

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at May 4, 4:16 PM EDT, 30 minutes earlier.

Area forecast discussion, May 4, 4:16 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
416 PM EDT Fri May 4 2018

.SYNOPSIS...
A strong cold front and associated winds and thunderstorms will
quickly move across Western New York late this afternoon and early
evening.  High pressure will then build into the area overnight and
Saturday with dry and cooler weather.  A frontal boundary will move
across the area late Sunday, followed by a several days of dry
weather beginning next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
A High Wind Warning has been issued for the Niagara Frontier
including Niagara, Orleans, Genesee and Northern Erie counties
late this afternoon. Windy conditions are expected between the
convection developing along the cold front across the Ontario
Peninsula and the lake breeze across the Southern Tier/Western
Finger Lakes. The unilateral wind field in mostly sunny skies
will allow winds as high as 60 mph to mix down late this
afternoon. The next three hours, 4-7 PM will see the strongest
gusts across this area.

A strong cold front will plow across the region late in the
afternoon and early evening.  Timing for possible severe convection:

~3-5 PM Buffalo Area/SW NY (Buffalo->North may actually remain dry)
~4-6 PM Rochester/Genesee Valley
~5-7 PM Eastern Lake Ontario (some earlier convection as well)

Winds will also be on the increase in the afternoon, during (and for
a few hours behind) the main convective line, with gusts in the 45-
55mph range.

A few convective lines are forming this afternoon over OH/Southern
Ontario, while temperatures (away from lake influences) are near 80F
with dewpoints near 60F or a little higher. Modified soundings along
with AMDAR data show steep lapse rates and associated CAPE near 500-
1000 J/kg with abundant clearing ahead of the developing lines. This
should aid in rapid development between 2-5PM, particularly as
forcing moves into and along lake breeze boundaries.

NOTE - the result for the immediate Buffalo area and Niagara Falls
region may result in shadowing and limited or no convective weather
(but with continued winds), while strong to severe storms quickly
develop downstream.

Unidirectional flow aloft should result in primarily bowing segments
as lines of storms rapidly move through the Genesee Valley and east
into the Eastern Lake Ontario region late this afternoon and early
evening as they ride along a 60kt low level jet, forced by the
deepening surface low that will move ENE across Southern Ontario and
quickly into Quebec.

Once this moves through, expect the remainder of the evening to be
quiet as high pressure quickly builds into the plains states and
then into the Great Lakes Region on Saturday.  The result will be
cooler weather with mostly clear skies.

Temperatures on Saturday will be much more comfortable, with highs
in the 60s and dewpoints quickly dropping into the 40s overnight and
remaining there into Saturday.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Saturday night a weak ridge of high pressure will remain in place
across the eastern Great Lakes. Meanwhile a mid level trough will
move through the lower Ohio Valley and spread some mid/high clouds
across the area, especially the western Southern Tier into the
western Finger Lakes. Any showers associated with this feature
should remain south and east of the area through late Saturday
night. Lows will range from the upper 40s to lower 50s across the
region.

On Sunday our region will end up in a squeeze play between an upper
level low moving through PA and the Mid-Atlantic States and a cold
front approaching from the central Great Lakes. The upper level low
will spread clouds and a few showers into portions of the western
Southern Tier, western Finger Lakes, and southern Tug Hill region.
Meanwhile the upstream cold front will spread showers into southern
Ontario. Between the two systems, weak high pressure will keep the
showers at bay for much of the day for areas near Lake Erie and
Ontario. Late Sunday afternoon and Sunday night the cold front and
associated mid level trough will spread east across the eastern
Great Lakes, producing a few periods of showers. There may be enough
instability to produce a few scattered thunderstorms as well. Highs
on Sunday will reach the upper 60s to lower 70s in most areas,
depending on how much sunshine is left in the narrow gap between
systems.

High pressure will begin to build into the eastern Great Lakes later
Sunday night, with rain ending from west to east. Cold advection
behind the departing cold front will allow temperatures to drop back
into the mid to upper 30s by early Monday morning. A moderate
northerly breeze should prevent any frost formation, despite the
chilly temperatures.

The surface high will build across the central Great Lakes Monday,
and settle over the eastern Great Lakes Monday night. This will
bring a return to sunshine Monday, but a much cooler airmass will
keep temperatures well below normal. Expect highs in the mid 50s
across lower elevations and around 50 for higher terrain. Lows
Monday night will drop into the 30s with excellent radiational
cooling conditions expected. This may bring a potential of frost to
much of the area.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
High pressure surface and aloft will dominate the eastern United
States Tuesday through Wednesday, with ample sunshine both days.
After a chilly start Tuesday morning, temperatures will warm
steadily through midweek. Expect highs in the mid 60s Tuesday, and
low to mid 70s away from lake influences on Wednesday. Lows Tuesday
night will be in the 40s in most areas, with upper 30s still
possible in the colder Southern Tier valleys and Tug Hill region.

The next system will approach and cross the area late next week. A
cold front and mid level trough will cross the eastern Great Lakes
Thursday and Thursday night, producing the next period of showers
across the region. Temperatures will remain warm through Thursday,
before cooling off on Friday in the wake of the departing system.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A strong line or two of thunderstorms will rapidly move eastward
across the region late in the afternoon and into eastern Lake
Ontario Lake early this evening.  Winds will also accompany this
region as a 60kt low level jet creates low level wind shear along
with the frontal boundary responsible for the expected convective
bowing segments.

Once this moves through, expect a rapid improvement with VFR
conditions Saturday under surface high pressure.

Outlook...
Sunday...Mainly VFR with a chance of showers.
Monday through Wednesday...VFR.

&&

.MARINE...
Strong southwest winds will bring high end small craft advisory
conditions over Lake Ontario and some gale force winds over Lake
Erie into this evening.  Strong thunderstorms will ride along the
edges of the lakes, and may severe, particularly over the Eastern
Lake Ontario region early this evening.

Generally light winds with local lake circulations are expected for
most of the weekend.

Mariners should stay tuned to NOAA weather radio for possible
statements and warnings regarding potentially dangerous thunderstorm
winds.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Advisory until 2 AM EDT Saturday for NYZ004>008-014.
     Wind Advisory until 11 PM EDT this evening for NYZ003-012-013-
     019>021-085.
     High Wind Warning until 10 PM EDT this evening for NYZ001-002-
     010-011.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020.
         Gale Warning until 11 PM EDT this evening for LEZ040-041.
         Small Craft Advisory until 11 PM EDT this evening for
         LOZ030-042.
         Small Craft Advisory until 2 AM EDT Saturday for
         LOZ043>045.
         Small Craft Advisory until 2 AM EDT Saturday for
         SLZ022-024.

&&

SYNOPSIS...Zaff
NEAR TERM...HSK/Zaff
SHORT TERM...Hitchcock
LONG TERM...Hitchcock
AVIATION...Zaff
MARINE...Zaff
Hazardous weather outlook, May 4, 4:08 PM EDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
408 PM EDT Fri May 4 2018

NYZ001-002-010-011-052015-
Niagara-Orleans-Northern Erie-Genesee-
408 PM EDT Fri May 4 2018

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ003-012-013-019>021-085-052015-
Monroe-Wyoming-Livingston-Chautauqua-Cattaraugus-Allegany-
Southern Erie-
408 PM EDT Fri May 4 2018

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>008-014-052015-
Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Ontario-
408 PM EDT Fri May 4 2018

...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT SATURDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-052015-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
408 PM EDT Fri May 4 2018

...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-052015-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
408 PM EDT Fri May 4 2018

...SEVERE THUNDERSTORM WATCH 75 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, May 4, 2:18 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Buffalo NY
218 PM EDT FRI MAY 4 2018

NYZ010-012-013-019>021-085-041915-
Chautauqua-Cattaraugus-Allegany-Livingston-Southern
Erie-Wyoming-Northern Erie-
218 PM EDT FRI MAY 4 2018

...Strong to Severe Thunderstorms Expected after 4 PM...

A still developing line of thunderstorms over western Lake Erie at
2:15 PM will move east and impact western New York after 4 PM. The
storms could become quite strong...producing wind gusts in excess of
50 mph. While the greatest risk for damaging storms will be across
the Western Southern Tier...strong storms will be possible over the
Niagara Frontier as well. The threat for the the strong storms
over these areas will end by 6:30 PM.

Stay tuned to NOAA weather radio or your favorite source of weather
information for possible severe thunderstorm watches and or warnings.

LAT...LON 4200 7976 4227 7976 4228 7973 4231 7977
      4244 7950 4253 7939 4260 7919 4272 7909
      4281 7892 4279 7774 4200 7778
TIME...MOT...LOC 1813Z 266DEG 84KT 4296 8115 4165 8198

RSH
Local storm report, May 4, 4:24 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
424 PM EDT FRI MAY 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     FREWSBURG               42.05N  79.16W
05/04/2018                   CHAUTAUQUA         NY   FIRE DEPT/RESCUE

            ROOF BLOWN OFF HOUSE.

&&

EVENT NUMBER BUF1800366

SJW
Local storm report, May 4, 4:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
441 PM EDT FRI MAY 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     NON-TSTM WND GST 2 W BURT                43.32N  78.75W
05/04/2018  M59 MPH          NIAGARA            NY   MESONET

&&

EVENT NUMBER BUF1800367

SJW

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 12:20 AM EDTDense Fog AdvisoryBUFErie, Jefferson, Niagara5 hr
May 4, 3:58 AM EDTWind AdvisoryBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more19 hr
May 4, 4:02 AM EDTGale WarningBUF16 hr
May 4, 2:18 PM EDTSpecial Weather StatementBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Wyoming57 min
May 4, 3:35 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie55 min
May 4, 4:04 PM EDTHigh Wind WarningBUFErie, Genesee, Jefferson, Lewis, Niagara, Orleans7 hr
May 4, 4:05 PM EDTSevere Thunderstorm WarningBUFJefferson40 min
May 4, 4:10 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans, Wayne35 min
May 4, 4:27 PM EDTSevere Thunderstorm WarningBUFLewis33 min
May 4, 4:50 PM EDTSevere Thunderstorm WarningBUFLewis22 min
May 4, 4:59 PM EDTSevere Thunderstorm WarningBUFCayuga, Jefferson, Lewis, Oswego61 min
May 4, 5:32 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis58 min
May 4, 5:44 PM EDTSevere Thunderstorm WarningBUFLewis, Oswego61 min

Nearby

Special Marine Warnings in New York, 2018Every special marine warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.